Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The equivalence of complex points, planes, lines with respect to real motions and certain other groups of real transformations


Author: William Caspar Graustein
Journal: Trans. Amer. Math. Soc. 16 (1915), 33-44
MSC: Primary 51F20; Secondary 51M05
MathSciNet review: 1500997
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51F20, 51M05

Retrieve articles in all journals with MSC: 51F20, 51M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1500997-4
PII: S 0002-9947(1915)1500997-4
Article copyright: © Copyright 1915 American Mathematical Society